# SDR CA091222007

- Difficulty date: December 11, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 43,124 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442003
- Condition: Cracked
- Location: Cockpit
- Part time: 1,133 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

(CAN) APROX 60 NM NORTH WEST, IN CRUISE THE CREW HEARD A LOUD CRACKING NOISE AND NOTICED THE LT HEATED WINDSHIELD HAD SHATTERED. THE CREW IMMEDIATELY STARTED DECENT AND DECREASING THE CABIN DIFFERENTIAL TO ZERO.  THESE WINDOWS ON THE METRO ACFT CONTINUE TO FAIL EARLY. THIS WINDOW LASTED ONLY 16 MONTHS.
